MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 SIGMA HP DIS FEM RESECT GUIDE; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD. 8010379 SIGMA HP DIS FEM RESECT GUIDE; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 950501235
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the dial on the distal cutter jig is spinning and not locking on the guide.No surgical delay.
 
Additional Manufacturer Narrative
Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
SIGMA HP DIS FEM RESECT GUIDE
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key7784270
Report Number1818910-2018-66697
Device Sequence Number228081
Product Code HWT
UDI-Device Identifier10603295225409
UDI-Public10603295225409
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501235
Device Lot NumberA0309
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR